Outgoing solutions for perturbations of-Δ with applications to spectral and scattering theory

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)515-547
Number of pages33
JournalJournal of Differential Equations
Volume16
Issue number3
DOIs
StatePublished - 1974

Fingerprint

Scattering

ASJC Scopus subject areas

  • Analysis

Cite this

Outgoing solutions for perturbations of-Δ with applications to spectral and scattering theory. / Majda, Andrew.

In: Journal of Differential Equations, Vol. 16, No. 3, 1974, p. 515-547.

Research output: Contribution to journalArticle

@article{82d92237314d48fb83be9e530ee1b28b,
title = "Outgoing solutions for perturbations of-Δ with applications to spectral and scattering theory",
author = "Andrew Majda",
year = "1974",
doi = "10.1016/0022-0396(74)90007-2",
language = "English (US)",
volume = "16",
pages = "515--547",
journal = "Journal of Differential Equations",
issn = "0022-0396",
publisher = "Academic Press Inc.",
number = "3",

}

TY - JOUR

T1 - Outgoing solutions for perturbations of-Δ with applications to spectral and scattering theory

AU - Majda, Andrew

PY - 1974

Y1 - 1974

UR - http://www.scopus.com/inward/record.url?scp=0001165739&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0001165739&partnerID=8YFLogxK

U2 - 10.1016/0022-0396(74)90007-2

DO - 10.1016/0022-0396(74)90007-2

M3 - Article

AN - SCOPUS:0001165739

VL - 16

SP - 515

EP - 547

JO - Journal of Differential Equations

JF - Journal of Differential Equations

SN - 0022-0396

IS - 3

ER -